# SDR AALA201806059024

- Difficulty date: June 1, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 52,752 hours, 15,014 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam Follower
- Condition: Defective
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DEPARTURE, THE L1 DOOR EXTREMELY DIFFICULT TO CLOSE. 22 FLIGHT ATTENDANTS AND PILOT COULDNT CLOSE IT.  REMOVED AND REPLACED THE UPPER AND LOWER CAM FOLLOWERS IAW MM 52-11-02.  REMOVED AND REPLACED L1 DOOR AFT UPPER AND LOWER LATCH FITTINGS IAW MM 52-11-37. DOOR OPS CHECKED OK.  THE AIRCRAFT WAS GROUNDED.
